5 doctors weighed in:

How can the headaches caused by ADHD medication be cured?

5 doctors weighed in
Dr. Bac Nguyen
Family Medicine
4 doctors agree

In brief: Stop/change the med

If the med is causing your headache, the best treatment is stopping that medicine.
You should inform your doc of the side effect of your current med and possibly you will be evaluated and prescribed a different medication. Fortunately, there are many choices now for adhd treatment. Good luck.

In brief: Stop/change the med

If the med is causing your headache, the best treatment is stopping that medicine.
You should inform your doc of the side effect of your current med and possibly you will be evaluated and prescribed a different medication. Fortunately, there are many choices now for adhd treatment. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors